# SDR IPXA2023091494154

- Difficulty date: August 24, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: NRC6055508
- Condition: Corroded
- Location: R/H Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C R/H WING I/B FLAP O/B HINGE #14 LUG BORE HAS CORROSION AT STA XW=-254, YW=495.961.REPLACED CORRODED HINGE-BRACKET AT THE R/H WING I/B FLAP O/B HINGE STA XW=-254, YW=495.961. IAW CMM 57-52-03
